Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS San Angelo, TX

May 11, 2016Brown County, Coleman County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 11, 2016, 10:24 PM CDT for Brown County, Coleman County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 10:24 PM CDT (03:24 UTC)
Expired
May 11, 2016, 11:30 PM CDT
In force
66 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
2.75 in
Wind
70.0 mph

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 4:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

759 
WUUS54 KSJT 120324
SVRSJT
TXC049-083-120430-
/O.NEW.KSJT.SV.W.0151.160512T0324Z-160512T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1024 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BURKETT...OR
  10 MILES NORTHEAST OF COLEMAN...MOVING EAST AT 30 MPH.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
           EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
           SIDING...AND VEHICLES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BURKETT AROUND 1030 PM CDT. 
  CROSS CUT AROUND 1040 PM CDT. 
  LAKE BROWNWOOD AND LAKE BROWNWOOD NEAR THRIFTY AROUND 1045 PM CDT. 
  LAKE BROWNWOOD NEAR BYRDS STORE AROUND 1055 PM CDT. 
  MAY AROUND 1105 PM CDT. 
  BLANKET AROUND 1125 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE...OWENS...ECHO AND THRIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3178 9873 3180 9918 3188 9943 3208 9948
      3208 9893 3187 9878
TIME...MOT...LOC 0323Z 268DEG 26KT 3193 9929 

HAIL...2.75IN
WIND...70MPH
 
$$
2 follow-up statements
774 
WWUS54 KSJT 120355
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1055 PM CDT WED MAY 11 2016

TXC049-083-120430-
/O.CON.KSJT.SV.W.0151.000000T0000Z-160512T0430Z/
BROWN TX-COLEMAN TX-
1055 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN BROWN AND NORTHEASTERN COLEMAN COUNTIES...

AT 1054 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
BROWNWOOD NEAR THRIFTY...OR 14 MILES NORTHWEST OF BROWNWOOD...MOVING
SOUTHEAST AT 30 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  LAKE BROWNWOOD AROUND 1100 PM CDT. 
  LAKE BROWNWOOD NEAR BYRDS STORE AROUND 1105 PM CDT. 
  BLANKET AROUND 1130 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OWENS
AND THRIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3178 9873 3180 9918 3183 9926 3208 9923
      3208 9893 3187 9878
TIME...MOT...LOC 0354Z 292DEG 24KT 3188 9913 

HAIL...2.75IN
WIND...70MPH
 
$$
676 
WWUS54 KSJT 120413
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1113 PM CDT WED MAY 11 2016

TXC049-083-120430-
/O.CON.KSJT.SV.W.0151.000000T0000Z-160512T0430Z/
BROWN TX-COLEMAN TX-
1113 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN BROWN AND NORTHEASTERN COLEMAN COUNTIES...

AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
BROWNWOOD...OR 9 MILES NORTHWEST OF EARLY...MOVING EAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN BROWN AND NORTHEASTERN COLEMAN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: OWENS AND THRIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3178 9873 3180 9918 3183 9926 3208 9923
      3208 9893 3187 9878
TIME...MOT...LOC 0413Z 288DEG 10KT 3184 9905 

HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:05 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 11, 7:05 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
705 PM CDT WED MAY 11 2016

.AVIATION...
/00Z TAFS/

Thunderstorms will continue across much of the Big Country this
evening. The KABI terminal may be affected during the next few
hours, but it looks like most of the convection will remain north
and east of KABI. Additional thunderstorms are possible later
tonight through the early morning at least indicated high res
models. Going with TEMPO groups for TSRA at KABI/KSJT for a few
hours. Otherwise, stratus will develop by Thursday morning and
have MVFR ceilings by 08Z to 11Z.

&&

.PREV DISCUSSION... /issued 313 PM CDT WED MAY 11 2016/

SHORT TERM...
(Tonight and Thursday)

Weak front has sagged into the northern Big Country this afternoon,
with visible satellite showing the boundary draped across Haskell
and Throckmorton Counties. Much drier behind the boundary, but ahead
of the boundary low level instability is increasing with CAPE values
above 3000 j/kg. Having said that, there has been healthy inhibition
in place as well so far today. Not a lot upper support, so will
depend on additional heating and convergence along the front to
initiate convection. Will likely see the first storms develop later
this afternoon across the Big Country near the frontal boundary, and
perhaps farther south along an outflow boundary from last nights
convection that looks to be laying north of Coleman and Brownwood.
As inhibition continues to weaken, storms will begin to increase in
coverage.

Front is expected to stall, perhaps even push back north for a
little while, and then start to move back south by around midnight.
Models show more widespread convection developing along the front at
this point and pushing south. Highest POP's will be across the Big
Country overnight and then pushing south across the remainder of
West Central Texas late tonight and into the day on Thursday. Chance
POPS area wide on Thursday. Increased cloud cover and cooler air
mass will lead to afternoon highs in the 70s and 80s.

LONG TERM...
(Thursday night and Wednesday)

Rain chances will continue across much of West Central Texas through
the extended forecast. A cold front that will move through much of
the area Thursday, then stall somewhere across our southern
counties Thursday night, aiding in continued shower and
thunderstorm development. Exactly where this front stalls will
dictate where the best PoPs will reside. At this point, the best
PoPs look to be across our southern counties, with rain chances
decreasing as you head north toward the Big Country. A few
lingering storms will be possible Friday, especially across the
Interstate 10 corridor. Highs on Friday will be near to slightly
below seasonal normals, in the low to mid 80s.

The next cold front will approach the northern Big Country Saturday
morning, with an increasing chance of showers and thunderstorms.
Some timing differences continue with this feature, but this front
is forecast to slowly move through the area Saturday into Saturday
night. This in combination with intermittent disturbances moving
across the region in the southwest flow aloft, will bring a chance
of showers and thunderstorms to much of the forecast area. Highs on
Saturday will be mostly in the mid to upper 80s, while highs on
Sunday will be in the mid 70s to lower 80s.

At least scattered showers and thunderstorms will be possible for
the first part of next week, as the region remains in southwest flow
aloft. High will mainly be in the 80s with overnight lows mainly in
the 60s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  75  60  82 /  70  40  20  10
San Angelo 	 67  80  63  85 /  40  50  30  20
Junction 	 71  83  64  85 /  30  40  40  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&

21
Hazardous weather outlook, May 11, 3:04 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
304 PM CDT WED MAY 11 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-122015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
304 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME OF WHICH WILL BE STRONG TO SEVERE
...WILL DEVELOP ACROSS WEST CENTRAL TEXAS LATE THIS AFTERNOON AND
TONIGHT. THE STORMS WILL BE MOST LIKELY ALONG AND NORTH OF
INTERSTATE 20 FROM SWEETWATER TO ABILENE. LARGE DAMAGING
HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING WILL BE THE PRIMARY
SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL CONTINUE ON THURSDAY AND
FRIDAY...AND THEN BECOME MORE WIDESPREAD OVER THE WEEKEND ONCE
AGAIN. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.

In the hours before

Special weather statement, May 11, 8:33 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT WED MAY 11 2016

TXZ099-113-114-120215-
JONES TX-THROCKMORTON TX-SHACKELFORD TX-
833 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THROCKMORTON...
NORTHERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES UNTIL 915 PM
CDT...

AT 832 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAWLEY...OR
NEAR ANSON...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NUGENT AROUND 845 PM CDT.
  LUEDERS AROUND 855 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HODGES...FUNSTON...THE
INTERSECTION OF US-283 AND RANCH ROAD 209...THE INTERSECTION OF US-
180 AND FARM ROAD 600...THE INTERSECTION OF US-183 AND US-
283 AND BIG COUNTRY BAPTIST ASSEMBLY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3296 9907 3295 9910 3289 9910 3256 9987
      3272 9997 3296 9953 3296 9947 3299 9947
      3314 9920
TIME...MOT...LOC 0132Z 255DEG 37KT 3267 9985

JOHNSON
Local storm report, May 11, 8:41 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             8 ESE OPLIN             32.11N  99.42W
05/11/2016  E1.25 INCH       CALLAHAN           TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1600164

JD
Local storm report, May 11, 9:03 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
903 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     7 NW ECHO               31.99N  99.42W
05/11/2016  E60 MPH          COLEMAN            TX   STORM CHASER

&&

EVENT NUMBER SJT1600165

JOHNSON
Local storm report, May 11, 9:33 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
933 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             CROSS PLAINS            32.13N  99.17W
05/11/2016  E1.75 INCH       CALLAHAN           TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1600166

JD
Local storm report, May 11, 9:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
943 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             NOVICE                  31.99N  99.62W
05/11/2016  E1.25 INCH       COLEMAN            TX   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL ONGOING IN NOVICE.

&&

EVENT NUMBER SJT1600167

JOHNSON
Special weather statement, May 11, 10:12 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1012 PM CDT WED MAY 11 2016

TXZ066-120345-
RUNNELS TX-
1012 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUNNELS COUNTY UNTIL
1045 PM CDT...

AT 1011 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CREWS...OR 10
MILES EAST OF WINTERS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
RUNNELS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3194 9986 3205 9985 3206 9972 3195 9971
      3191 9972 3190 9972
TIME...MOT...LOC 0311Z 261DEG 11KT 3198 9978

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford39 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor43 min
May 11, 7:18 PM CDTSevere Thunderstorm WarningSJTColeman42 min
May 11, 7:36 PM CDTSevere Thunderstorm WarningSJTJones39 min
May 11, 7:58 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman47 min
May 11, 7:59 PM CDTAreal Flood AdvisorySJTCallahan, Coleman3 hr
May 11, 8:04 PM CDTSpecial Weather StatementSJTJones26 min
May 11, 8:33 PM CDTSpecial Weather StatementSJTJones42 min
May 11, 8:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman52 min
May 11, 8:46 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman3 hr
May 11, 8:56 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman47 min
May 11, 9:44 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor46 min
May 11, 10:12 PM CDTSpecial Weather StatementSJTRunnels33 min
May 11, 10:27 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford48 min
May 11, 11:00 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 11, 11:30 PM CDTSpecial Weather StatementSJTBrown45 min
May 11, 11:39 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Taylor51 min
May 12, 12:19 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor56 min
May 12, 12:32 AM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
May 12, 1:02 AM CDTSevere Thunderstorm WarningSJTTaylor43 min
May 12, 1:05 AM CDTSevere Thunderstorm WarningSJTCallahan40 min
May 12, 1:37 AM CDTSevere Thunderstorm WarningSJTTaylor38 min
May 12, 1:39 AM CDTSevere Thunderstorm WarningSJTCallahan51 min
May 12, 2:06 AM CDTSpecial Weather StatementSJTJones39 min
May 12, 2:16 AM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones59 min
May 12, 2:24 AM CDTSevere Thunderstorm WarningSJTCallahan36 min
May 12, 3:02 AM CDTFlash Flood WarningSJTFisher, Haskell, Jones3 hr
May 12, 3:19 AM CDTSpecial Weather StatementSJTJones56 min
May 12, 3:23 AM CDTSpecial Weather StatementSJTBrown52 min
May 12, 3:47 AM CDTSevere Thunderstorm WarningSJTJones33 min
May 12, 4:05 AM CDTSpecial Weather StatementSJTFisher55 min
May 12, 4:15 AM CDTSpecial Weather StatementSJTJones60 min
May 12, 4:44 AM CDTFlash Flood WarningSJTCallahan, Jones, Shackelford, Taylor5 hr
May 12, 5:01 AM CDTSevere Thunderstorm WarningSJTCallahan44 min
May 12, 5:11 AM CDTSpecial Weather StatementSJTNolan49 min
May 12, 5:48 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
May 12, 6:10 AM CDTSevere Thunderstorm WarningSJTBrown50 min
May 12, 6:58 AM CDTSpecial Weather StatementSJTBrown47 min
May 12, 9:11 AM CDTSpecial Weather StatementSJTLlano34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.